# SDR C2XA99BT115

- Difficulty date: December 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: F96GA0102
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 3136 - CREW REPORTED LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE TROUBLESHOT SYSTEM AND REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER.  OPS CHECK SYSTEM GOOD, AND RETURNED THE AIRCRAFT FOR SERVICE.  (M)
